# SDR CA980128005

- Difficulty date: January 8, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Boeing 737275
- Engine: Pwa JT8D9A
- System (JASC): 3150 · Central Warning
- Part: Light Assembly
- Part number: 10613302
- Condition: Defective
- Location: Rt Caution
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) AFTER TAKEOFF,RIGHT HAND MASTER CAUTION LIGHT WOULD NOT CANCEL. AIR TURNBACK.  OVERWEIGHT LANDING.  MASTER CAUTION LIGHT REPLACED.
